Korean | English

pISSN : 1598-849X / eISSN : 2383-9945

http://journal.kci.go.kr/jksci
Home > Explore Content > All Issues > Article View
1 of 31 다음논문

An Integer Programming-based Local Search for the Multiple-choice Multidimensional Knapsack Problem

  • Publisher : The Korean Society Of Computer And Information
  • Research Area : Computer Science
  • Received : September 17, 2018
  • Accepted : November 12, 2018
  • Published : December 31, 2018

Junha Hwang 1

1금오공과대학교

등재

Citation status

Search PDF

Close X

Citation

Close X
타입을 선택하세요 :
@article{ART002419052},
author={Junha Hwang},
title={An Integer Programming-based Local Search for the Multiple-choice Multidimensional Knapsack Problem},
journal={Journal of The Korea Society of Computer and Information},
issn={1598-849X},
year={2018},
volume={23},
number={12},
pages={1-9},
doi={10.9708/jksci.2018.23.12.001}